# SDR DL76L060185

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 41,051 hours, 6,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FWD HALF OF CABIN AND SMOKE IN COCKPIT.  PERFORMED ENGINE RUN AND DUCT BURN OUT PER AMM.  NO TROUBLE FOUND AND INSPECTED E/E, NO TROUBLE FOUND.
